MathSciNet Relay Station
MathSciNet bibliographic data
MR2763357 35Q55 (35B30 35B33 35B40 37L05)
Antonelli, Paolo; Sparber, Christof Global well-posedness for cubic NLS with nonlinear damping. Comm. Partial Differential Equations 35 (2010), no. 12, 2310–2328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement